Distinguished varieties

Jim Agler Department of Mathematics, University of California, San Diego John E. McCarthy Department of Mathematics, Washington University

TBD mathscidoc:1701.331954

Acta Mathematica, 194, (2), 133-153, 2004.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 77 downloads ] [ 0 comments ]
@inproceedings{jim2004distinguished,
  title={Distinguished varieties},
  author={Jim Agler, and John E. McCarthy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346479440663},
  booktitle={Acta Mathematica},
  volume={194},
  number={2},
  pages={133-153},
  year={2004},
}
Jim Agler, and John E. McCarthy. Distinguished varieties. 2004. Vol. 194. In Acta Mathematica. pp.133-153. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346479440663.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved